MathSciNet Relay Station
MathSciNet bibliographic data
MR1131400 22E45 (11F70 11F72 22E40)
Sarnak, Peter; Xue, Xiao Xi Bounds for multiplicities of automorphic representations. Duke Math. J. 64 (1991), no. 1, 207–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement